Ibuprofen 200mg 1 Softgel Capsule
Used in the relief of mild to moderate pain & inflammation associated w/ dysmenorrhea, headache including migraine, post-op & dental pain, musculoskeletal & joint disorders eg, ankylosing spondylitis, OA & RA including juvenile idiopathic arthritis. Periarticular disorders eg, bursitis & tenosynovitis & soft tissue disorders eg, sprains & strains. Reduction of fever.
Place of Origin
Take immediately after meals.
Each softgel capsules contains 200mg of Ibuprofen.
Store at a temperature not exceeding 25°C.
Special Precautions: Kidney & liver disease
Write a Review
Will order again 😇
Add to Bag